Open Journal of Statistics

Vol.6 No.5(2016), Paper ID 71563, 44 pages

DOI:10.4236/ojs.2016.65078

 

Hypergeometric Functions: From One Scalar Variable to Several Matrix Arguments, in Statistics and Beyond

 

T. Pham-Gia, Dinh Ngoc Thanh

 

Department of Mathematics and Statistics, Université de Moncton, Moncton, Canada
The Applied Multivariate Research Group, Université de Moncton, Moncton, Canada
Department of Mathematics and Computer Science, University of Science, Vietnam National University, Ho Chi Minh City, Vietnam

 

Copyright © 2016 T. Pham-Gia, Dinh Ngoc Thanh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Pham-Gia, T. and Thanh, D. (2016) Hypergeometric Functions: From One Scalar Variable to Several Matrix Arguments, in Statistics and Beyond. Open Journal of Statistics, 6, 951-994. doi: 10.4236/ojs.2016.65078.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.